# SDR SWAA2023121222004

- Difficulty date: November 15, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP BS 767 AND RBL 21 WL 156 AT AFT CARGO COMPARTMENT 2023-694292<[01] REPLACED STRAP BS 767 AND RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A0081 SHEET 31 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
